# SDR 97FDEA00199

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Detect Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM TPE, GEAR INDICATED UP AND LOCKED (GREEN AND YELLOW LIGHTS ON INDICATOR).  CYCLED HANDLE AND YELLOW LIGHTS WENT OUT WITH GEAR HANDLE DOWN.  UPON PLACING GEAR HANDLE UP AGAIN, HANDLE WOULD NOT COME PAST NEUTRAL; YELLOW LIGHTS ON WITH GREEN LIGHTS AND GEAR WOULD NOT RETRACT.  FOUND SYS 1 RETRACT CTL 2 GB C/B POPPED.  CK'D WIRING PER AWM 32-62-04 AND REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT PER M/M 32-61-00.  PERFORMED SIMULATED FLT/GND CONFIGURATION TEST.  ALL FUNCTIONS CK'D NORMAL PER M/M 32-00-00.
